# SDR SWAA2015072942286

- Difficulty date: July 14, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 57,146 hours, 44,890 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WEB CRACKED ON STRUCTURE SUPPORT AT WBL 414.40.  REPAIRED WEB IAW SRM.
